# SDR DALA2015090905502

- Difficulty date: September 8, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N989DL
- Make and model: Doug MD-88
- Aircraft serial: 53341
- Aircraft time: 60,690 hours, 43,756 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 1338
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT HAS A CRACK ON STIFFENER END, BETWEEN PROJECTION LONGERON 12LT AND 11LT AT PRESSURE BULKHEAD BS 1338.  STIFFENER END WAS REPLACED IAW SRM 51-30-1, 51-30-5, SRM 51-10-4, AND 51-10-3 PAR 14, 21.
